IL-2 is a key cytokine in cell-mediated immunity and currently is used in clinical trials as immunologic therapy in human immunodeficiency virus (HIV)–positive patients. Although cutaneous reactions to IL-2 therapy are common, bullous reactions are rare. We report a case of an HIV-positive patient who received multiple cycles of IL-2 therapy and developed a bullous eruption soon after each cycle was initiated. Pathology results from 2 separate outbreaks revealed a diffuse dermal neutrophilic infiltrate with leukocytoclasis. Epidermal spongiosis and focal intraepidermal vesiculation also were present. The patient discontinued IL-2 therapy but restarted 5 years later, at which time he presented with a pseudolymphomatous reaction that resolved after discontinuation of therapy. This patient is an unusual case of 2 different eruptions—Sweet’s syndrome and pseudolymphoma—precipitated by IL-2 therapy in the same patient. Cutaneous eruptions to IL-2 therapy also are reviewed.